Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 956039, 6 pages
http://dx.doi.org/10.1155/2013/956039
Research Article

A Modified Resource Distribution Fairness Measure

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 19 August 2012; Revised 3 October 2012; Accepted 1 November 2012

Academic Editor: Keqin Gu

Copyright © 2013 Zhenmin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Wlodzimierz Ogryczak, Hanan Luss, Michał Pióro, Dritan Nace, and Artur Tomaszewski, “Fair Optimization and Networks: A Survey,” Journal of Applied Mathematics, vol. 2014, pp. 1–25, 2014. View at Publisher · View at Google Scholar
  • Amit Bhaya, and Eugenius Kaszkurewicz, “A decentralized adaptive algorithm for fair allocation of a shared resource,” International Journal of Adaptive Control and Signal Processing, 2015. View at Publisher · View at Google Scholar